# SDR AALA202305081521

- Difficulty date: May 4, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737823
- Aircraft serial: 44484
- Aircraft time: 6,838 hours, 2,484 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 LAVATORY ENTRY DOOR DIFFICULT TO OPEN FROM THE INSIDE. REMOVED AND REPLACED LAVATORY D LATCH ASSEMBLY REFERENCE CMM 25-40-58. OPERATION CHECKS GOOD.
